It has been five days since my last dose of Clomid and I feel really bad. I am nauseated, extremely tired and lazy, and I have migraines as well as hot flashes. There is some discomfort on my lower abdomen.
At this point, I dislike loud noises, including music. Well, I am okay with my child’s videos, as long as they are not turned on too loud. I am just glad that I do not have errands to the mall where they make announcements through the Electro-Voice PA Speakers. It is just too bad that our local mall has really awful acoustics that whenever they make announcements on the PA system, it grates my nerves. And it does not help that their announcers also speak bad English.
Anyway, I feel pregnant but of course, it is not possible yet knowing that I am only 13 days in my cycle. So that means I still have two weeks to go in order to know if I am truly with child. If you have infertility, you seek treatment. But the irony is, the treatment can give you a lot of discomfort, too.
But just to say, here are the Clomid side effects that I experienced:
2. Hot flashes
3. Discomfort in my lower abdomen
5. General feeling of tiredness and laziness
We’ll see where this leads us. And I do hope it is pregnancy.